# SDR DL73S030924

- Difficulty date: October 10, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N307DL
- Make and model: Boeing 737232
- Aircraft serial: 23079
- Aircraft time: 55,415 hours, 41,331 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A TYPICAL CRACK WAS FOUND IN THE LOWER FORWARD CORNER OF THE L2 DOOR CUTOUT THROUGH THE SKIN, BONDED DOUBLER, AND UNDERLYING BEAR STRAP.  THE CRACK WAS REMOVED WITH A 1 X 2 INCH CUTOUT THROUGH THE STACK-UP.  THE CUTOUT WAS REPAIRED WITH 3 EXTERNAL ALUMINUM REPAIR DOUBLERS PER B737 SRM 53-30-3 FIG 24 AND ER/A 087496-14, REV A.
